# SDR EIAA2011071

- Difficulty date: June 28, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 103,939 hours, 23,137 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Damaged
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L5 DOOR EMERGENCY LIGHT INOP.  REPAIR PIN ON CONNECTOR PER B747 WDM 33-51-01 AND AMM 33-51-07 PG 201, OP'S CHECK GOOD.
